# SDR CA101108003

- Difficulty date: November 6, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 35,958 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP16531118
- Condition: Cracked
- Location: Cockpit
- Part time: 38,510 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) EN ROUTE IN THE CRUISE PHASE, THE FIRST OFFICERS WINDOW BEGAN TO ARC.  THE CIRCUIT BREAKER WAS PULLED BUT THE WINDOW EVENTUALLY CRACKED.  THE QRH WAS FOLLOWED AND THE FLIGHT DIVERTED.  NO EMERGENCY WAS DECLARED.
